hairloss and PPI's ---

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nonstop1972
New Member


Date Joined May 2006
Total Posts : 18
   Posted 6/9/2006 11:15 AM (GMT -7)   
 Greetings Gerdys
 
I thought that it was coincidental but I heard that PPI's cause hairloss,
I've seen it happen to  me.
 
Has anyone had the experience and does this side-effect reverse if you stop taking PPI's
 
 

Nal
Regular Member


Date Joined Jan 2006
Total Posts : 410
   Posted 6/10/2006 12:12 PM (GMT -7)   
You are not alone in this.  I am on Prilosec and I definately have hair loss issues because of it.  When I talked to my dr about it she did say that certain PPI's do have that as a side effect.
 
Ive tried switching to a different PPI but nothing else has worked as well on the heartburn for me.  I am actually going to be having a stomach wrap procedure done since I do not want to be on PPI's for the rest of my life and they are causing stomach problems for me.
 
Ask your dr about the side effects and maybe you can switch to something else?
 
Nancy
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 18, 2018 3:15 PM (GMT -7)
There are a total of 2,930,614 posts in 321,556 threads.
View Active Threads


Who's Online
This forum has 160296 registered members. Please welcome our newest member, Dillon White.
379 Guest(s), 13 Registered Member(s) are currently online.  Details
Psilociraptor, island time, JOKERWILD477, Gear, astroman, firepro, Serfr, Progressing, Octobrsky13, ChickenArise, garyi, AZ Guy, Myself 09